# SDR 97ZZZX1834

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5361K
- Make and model: Cessna 172P
- Aircraft serial: 74080
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Shaft
- Part number: M3548
- Condition: Broken
- Location: Magneto
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO ROTOR SHAFT SHEARED .25 INCH BELOW CAM.  SUBMITTER RECOMMENDS VISUAL INSPECTION OF SHAFT AT DISASSEMBLY.
